Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 5, NWS Key West, FL

January 10, 2015

NWS Key West, FL issued this small craft advisory at Jan 10, 2015, 1:06 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jan 10, 2015, 1:06 PM EST (18:06 UTC)
Expired
Jan 11, 2015, 11:00 AM EST
In force
22 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WHUS72 KKEY 101806 RRA
MWWKEY

URGENT - MARINE WEATHER MESSAGE...DELAYED
NATIONAL WEATHER SERVICE KEY WEST FL
106 PM EST SAT JAN 10 2015

GMZ033>035-044-052>055-072>075-102200-
/O.NEW.KKEY.SC.Y.0005.150110T1806Z-150110T2200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
106 PM EST SAT JAN 10 2015

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE EASTERN STRAITS OF FLORIDA...HAWK CHANNEL WEST OF
THE SEVEN MILE BRIDGE...AND THE GULF OF MEXICO INSIDE FIVE FATHOMS.

* WINDS AND WAVES...NORTHEAST WINDS NEAR 20 KNOTS WILL PREVAIL ACROSS
  THE AFFECTED COASTAL WATERS. SEAS WILL BUILD TO 7 FEET ACROSS THE
  STRAITS OF FLORIDA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

CLR/MSB
4 follow-up statements
578 
WHUS72 KKEY 102130
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
430 PM EST SAT JAN 10 2015

GMZ033>035-102230-
/O.CAN.KKEY.SC.Y.0005.000000T0000Z-150110T2200Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
430 PM EST SAT JAN 10 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF THE
GULF OF MEXICO. BE THAT AS IT MAY...SMALL CRAFT ARE URGED TO EXERCISE
CAUTION TONIGHT DUE TO SUSTAINED NORTHEAST TO EAST SURFACE WINDS OF
15 TO 20 KNOTS. 

$$

GMZ042-043-110400-
/O.EXB.KKEY.SC.Y.0005.000000T0000Z-150111T1000Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
430 PM EST SAT JAN 10 2015

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE CENTRAL AND EASTERN PORTIONS OF HAWK CHANNEL.

* WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS WILL PREVAIL TONIGHT. SEAS AS HIGH AS 4 FEET CAN BE EXPECTED
  IN PORTIONS OF HAWK CHANNEL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$

GMZ044-052>055-072>075-110400-
/O.EXT.KKEY.SC.Y.0005.000000T0000Z-150111T1000Z/
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
430 PM EST SAT JAN 10 2015

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS WILL PREVAIL TONIGHT. SEAS AS HIGH AS 7 FEET CAN BE EXPECTED
  IN THE GULF STREAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
352 
WHUS72 KKEY 110317
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1017 PM EST SAT JAN 10 2015

GMZ042>044-052>055-072>075-111000-
/O.CON.KKEY.SC.Y.0005.000000T0000Z-150111T1000Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1017 PM EST SAT JAN 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS...WITH GUSTS NEAR 25 KNOTS WILL PREVAIL OVERNIGHT. SEAS AS
  HIGH AS 7 FEET CAN BE EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.

&&

$$
BS
458 
WHUS72 KKEY 110919
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
419 AM EST SUN JAN 11 2015

GMZ042>044-111030-
/O.CAN.KKEY.SC.Y.0005.000000T0000Z-150111T1000Z/
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
419 AM EST SUN JAN 11 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR HAWK CHANNEL.

NORTHEAST TO EAST WINDS HAVE DECREASED BELOW ADVISORY CONDITIONS.

$$

GMZ052>055-072>075-111600-
/O.EXT.KKEY.SC.Y.0005.000000T0000Z-150111T1600Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
419 AM EST SUN JAN 11 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST WINDS NEAR 20 KNOTS
  WILL PREVAIL ACROSS THE STRAITS OF FLORIDA TODAY. SEAS AS HIGH AS
  7 FEET CAN BE EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE
CONDITIONS.

&&

$$

CLR
017 
WHUS72 KKEY 111628
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1128 AM EST SUN JAN 11 2015

GMZ052>055-072>075-111730-
/O.EXP.KKEY.SC.Y.0005.000000T0000Z-150111T1600Z/
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1128 AM EST SUN JAN 11 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS ACROSS THE COASTAL WATERS OF THE FLORIDA KEYS HAVE
FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

MSB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 11:16 AM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Jan 10, 11:16 AM EST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
1116 AM EST SAT JAN 10 2015

.DISCUSSION...
.CURRENTLY...
SKIES ARE MOSTLY CLOUDY ACROSS THE KEYS...WITH AN EXPANSIVE AREA OF
LOW LEVEL STRATUS AND POCKETS OF CUMULUS DECKS OVER DISTANT COASTAL
WATERS. MORNING SOUNDING CAME IN WITH LITTLE CHANGE IN THE PROFILE
ALOFT...BUT WITH SUBSTANTIAL COOLING IN THE LOWEST 1KFT DUE TO
TEMPERATURE ADVECTION IN STRONG NORTH-NORTHEASTERLY FLOW.
TEMPERATURES HAVE BEEN SUPPRESSED AT THE SURFACE SO FAR THIS MORNING ON
ACCOUNT OF THESE TWO FACTORS... AND TEMPERATURES ARE CURRENTLY
HOVERING IN THE MID 60S IN THE MIDDLE AND UPPER KEYS WITH THE UPPER
KEYS STRUGGLING MUCH ABOVE 60. THE BACK EDGE OF A CLOUD BANK IS JUST
NORTH OF THE ISLAND CHAIN AT THIS TIME HOWEVER. NORTH-NORTHEASTERLY
WINDS ARE STILL GUSTING UP TO 25 KNOTS OVER THE WESTERN PORTIONS OF
THE WATERS...WHILE LIGHTER WINDS (15 TO 20 KNOTS) ARE FOUND ACROSS
THE NOW-COOLER WATERS OF HAWK CHANNEL AND FLORIDA BAY.

.SHORT TERM...
EXPECT THAT A DRAMATIC CHANGE SHOULD OCCUR IN THE ISLAND WEATHER
AROUND THE NOON HOUR. WHILE NORTHERLY WINDS SHOULD KEEP TEMPERATURES
LOWER THAN EXPECTED MOS GUIDANCE NUMBERS IN THE MID 70S...THE RAPIDLY
CLEARING SKIES AFTER THE STRATUS DECK MIGRATES SOUTH SHOULD ALLOW
RESPLENDENT SUNSHINE TO IMPACT THE ISLANDS. DID LOWER TEMPERATURES IN
A MORNING UPDATE OF THE PUBLIC TEXT FORECAST...BUT WITH SHIFTING
WINDS TO AN EAST-NORTHEASTERLY DIRECTION EXPECTED BY THE 6 PM HOUR...
A LATE AFTERNOON OR EARLY EVENING HIGH TEMPERATURE IN THE 70 TO 73
RANGE IS NOT OUT OF THE QUESTION FOR SELECTED PORTIONS OF THE ISLANDS
FOR THE SATURDAY CLIMATE RECORD. NO CHANGES REQUIRED OTHER THAN
THESE.

&&

.MARINE...
SMALL CRAFT ADVISORY REMAINS IN PLACE THROUGH THE PERIOD FOR ALL DEEP
WATERS...AS WELL AS THE WATERS FROM KEY WEST TO HALFMOON SHOAL.
ANOTHER SURGE IN WINDS IS EXPECTED TONIGHT...BUT IT WILL LIKELY BE
IMPACTING A DIFFERENT SET OF WATERS. AN SCA FOR THE STRAITS AND HAWK
CHANNEL IS A SAFE BET IN AN EAST-NORTHEAST WIND SURGE...BUT OTHER
WATERS WILL LIKELY FALL MARGINALLY IN THE SCA CATEGORY.

&&

.AVIATION...
MORNING IFR CEILINGS ARE ABOUT TO CLEAR THE MTH TERMINAL...WHILE
LINGERING FOR AN HOUR OR TWO LONGER AT EYW. ONCE SKIES CLEAR...VFR
CONDITIONS WILL PREVAIL. SURFACE WINDS WILL BE OUT OF THE NORTHEAST
10 TO 15 KNOTS...AND GUSTY.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR GMZ033>035-
     044-052>055-072>075.

&&

PUBLIC/MARINE.........MSB
AVIATION/NOWCASTS.....11
DATA COLLECTION.......FLING

VISIT US ON THE WEB AT WEATHER.GOV/KEY

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Jan 10, 6:01 AM EST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
601 AM EST SAT JAN 10 2015

FLZ076>078-GMZ031>035-042>044-052>055-072>075-111115-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
601 AM EST SAT JAN 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE STRAITS OF FLORIDA...THE
SOUTHEASTERN GULF...AND HAWK CHANNEL WEST OF THE SEVEN MILE BRIDGE.
A SMALL CRAFT ADVISORY WILL LIKELY BE CONTINUED TONIGHT FOR THE
FLORIDA STRAITS AND THE DEEPER WATERS OF THE SOUTHEASTERN GULF.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED SUNDAY FOR THE
FLORIDA STRAITS. A SMALL CRAFT ADVISORY MAY BE REQUIRED FOR THE
FLORIDA STRAITS SUNDAY NIGHT.

ISOLATED THUNDERSTORMS MAY IMPACT THE FLORIDA KEYS...AS WELL AS
NEARSHORE AND OFFSHORE WATERS SURROUNDING THE ISLAND CHAIN SUNDAY
NIGHT THROUGH MONDAY NIGHT. THE PRIMARY THUNDERSTORM HAZARD WILL BE
CLOUD TO SURFACE LIGHTNING STRIKES.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME FOR TUESDAY THROUGH
THURSDAY.

A SMALL CRAFT ADVISORY MAY BE REQUIRED THURSDAY NIGHT AND FRIDAY FOR
PORTIONS OF THE FLORIDA KEYS COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CLR

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 9, 11:20 PM ESTSmall Craft AdvisoryKEY12 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.